# SDR DL757961522

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BP
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT ROW 34 INOP DURING MAINTENANCE TEST.  RELAMPED AND INSTALLED A NEW LENS, OPERATION NOW NORMAL.
